Mohammad Masjed-Jamei
Mohammad Masjed-Jamei
Unknown affiliation
Verified email at kntu.ac.ir - Homepage
Title
Cited by
Cited by
Year
Three finite classes of hypergeometric orthogonal polynomials and their application in functions approximation
M Masjedjamei
Integral Transforms and Special Functions, 2002 - Taylor & Francis 13 (2 …, 2002
572002
A basic class of symmetric orthogonal polynomials using the extended Sturm–Liouville theorem for symmetric functions
M Masjed-Jamei
Journal of mathematical analysis and applications 325 (2), 753-775, 2007
462007
A generic polynomial solution for the differential equation of hypergeometric type and six sequences of orthogonal polynomials related to it
W Koepf, M Masjed-Jamei
Integral Transforms and Special Functions 17 (8), 559-576, 2006
422006
On numerical improvement of Gauss–Legendre quadrature rules
E Babolian, M MasjedJamei, MR Eslahchi
Applied Mathematics and Computation 160 (3), 779-789, 2005
372005
On numerical improvement of closed Newton–Cotes quadrature rules
M Dehghan, M Masjed-Jamei, MR Eslahchi
Applied Mathematics and Computation 165 (2), 251-260, 2005
312005
A functional generalization of the Cauchy–Schwarz inequality and some subclasses
M Masjed-Jamei
Applied Mathematics Letters 22 (9), 1335-1339, 2009
292009
Some generalizations of the Cauchy–Schwarz and the Cauchy–Bunyakovsky inequalities involving four free parameters and their applications
M Masjed-Jamei, SS Dragomir, HM Srivastava
Mathematical and Computer Modelling 49 (9-10), 1960-1968, 2009
282009
On numerical improvement of Gauss–Lobatto quadrature rules
MR Eslahchi, M Masjed-Jamei, E Babolian
Applied Mathematics and Computation 164 (3), 707-717, 2005
262005
A survey on third and fourth kind of Chebyshev polynomials and their applications
K Aghigh, M Masjed-Jamei, M Dehghan
Applied Mathematics and Computation 199 (1), 2-12, 2008
252008
On numerical improvement of the first kind Gauss–Chebyshev quadrature rules
MR Eslahchi, M Dehghan, M Masjed-Jamei
Applied mathematics and computation 165 (1), 5-21, 2005
242005
A new generalization of the Ostrowski inequality and applications
M Masjed-Jamei, SS Dragomir
Filomat 25 (1), 115-123, 2011
232011
Symbolic computation of some power-trigonometric series
M Masjed-Jamei, W Koepf
Journal of Symbolic Computation 80, 273-284, 2017
222017
A new type of Euler polynomials and numbers
M Masjed-Jamei, MR Beyki, W Koepf
Mediterranean Journal of Mathematics 15 (3), 138, 2018
192018
A parametric type of the Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials
HM Srivastava, M Masjed-Jamei, MR Beyki
Appl. Math. Inf. Sci 12 (5), 907-916, 2018
192018
On numerical improvement of Gauss–Radau quadrature rules
M Masjed-Jamei, MR Eslahchi, M Dehghan
Applied mathematics and computation 168 (1), 51-64, 2005
192005
A generalization of classical symmetric orthogonal functions using a symmetric generalization of Sturm–Liouville problems
M Masjed-Jamei
Integral Transforms and Special Functions 18 (12), 871-883, 2007
182007
On numerical improvement of open Newton–Cotes quadrature rules
M Dehghan, M Masjed-Jamei, MR Eslahchi
Applied mathematics and computation 175 (1), 618-627, 2006
182006
A main inequality for several special functions
M Masjed-Jamei
Computers & Mathematics with Applications 60 (5), 1280-1289, 2010
162010
Two classes of special functions using Fourier transforms of some finite classes of classical orthogonal polynomials
W Koepf, M Masjed-Jamei
Proceedings of the American Mathematical Society 135 (11), 3599-3606, 2007
162007
The semi-open Newton–Cotes quadrature rule and its numerical improvement
M Dehghan, M Masjed-Jamei, MR Eslahchi
Applied mathematics and computation 171 (2), 1129-1140, 2005
142005
The system can't perform the operation now. Try again later.
Articles 1–20